Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Here is what my OBGYN said
    avatar
    An_242938 posted:
    I just wanted to say first of all that this forum was really helpful in making me calm down. I am 29 years old and I was on seasonique lo for about 1 and a half years. My last pack the yellow pills came and went with no period. I stopped taking them and nothing still. I was freaking out as you can imagine. I am married but since my husband is working on his masters we could not afford a child and I am sure not ready. I was horrified that nobody told me my period could be missed totally. After reading your posts I realized that the reason my migraines were getting worse, my skin was a mess, I was more lethargic, and gaining weight was due to the medicine. I feel a lot better since I stopped and my skin, weight and headaches are so much bettter. Not to mention to my husbands delight my sex drive is back.
    The important part: Im not pregnant!
    I just went to my OBGYN on Wednesday. First thing she said is "are you freaking out?" of course I said yes. SHe said she wanted me to know that it was highly unlikely that I was pregnant and that this pill is so effective that even if I had missed a day without doubling up it was really unlikely to happen. I wish I had known that before but they did a urine and a blood test and I am not pregnant. It may take a long time for your period to come back after starting the medicine. I am still around 15 days late but they assure me it may take a while. I switched back to Orthotricyline lo (excuse my spelling). Even though I loved not having a period the scare and the side effects were just to much.
    So girls I just want you to know if you are in a state of panic...calm down take a test and call your doctor!
    Thank you to everyone who shared their story you have no idea how much you helped me
    Was this Helpful?
    0 of 0 found this helpful
    Reply
     
    avatar
    mcarrico44 responded:
    Oh yeah and I have IBS (a stomach disorder) so it made me think I was having all kinds of symptoms. And the OBGYN told me I was making myself later with the stress!


    Spotlight: Member Stories

    Hi i havs a question i came on twice last month on june 4th and june22nd. I suppose of had my period this month on july8th but, i still havent came o...More

    Helpful Tips

    Just curious.
    Hello, this is my first post on here. I'm really just wondering what your thoughts are on this. My DH and I are currently TTC, I have a ... More
    Was this Helpful?
    1 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.